# SDR SIMA201809275004

- Difficulty date: August 25, 2018
- Submitted: September 27, 2018
- Operation: Air carrier
- Aircraft: N644AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145204
- Aircraft time: 43,875 hours, 39,455 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH EMERGENCY LIGHT EXTRUSION RAMP, 1,2,3,7 AND LAV DAMAGED-C/A-COMPLETE:RAR LH EMERGENCY LIGHT EXTRUSION RAMP, 1,2,3,7 AND LAV IAW EMB145 AMM 33-50-12-04. SEE NRTC BOW300444 FOR INSTALLATION AND OPERATIONAL CHECK
